Schistosomiasis elimination - Authors' reply

Gray, Darren J., McManus, Donald P., Li, Yuesheng, Williams, Gail.M., Bergquist, Robert and Ross, Allen G. (2011) Schistosomiasis elimination - Authors' reply. Lancet Infectious Diseases, 11 5: 346-347. doi:10.1016/S1473-3099(11)70111-6

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Gray, Darren J.
McManus, Donald P.
Li, Yuesheng
Williams, Gail.M.
Bergquist, Robert
Ross, Allen G.
Title Schistosomiasis elimination - Authors' reply
Journal name Lancet Infectious Diseases   Check publisher's open access policy
ISSN 1473-3099
1474-4457
Publication date 2011-05
Sub-type Letter to editor, brief commentary or brief communication
DOI 10.1016/S1473-3099(11)70111-6
Volume 11
Issue 5
Start page 346
End page 347
Total pages 2
Place of publication London, United Kingdom
Publisher The Lancet Publishing Group
Collection year 2012
Language eng
Q-Index Code CX
Q-Index Status Confirmed Code
Institutional Status UQ
Additional Notes Available online 28 April 2011.

Document type: Journal Article
Sub-type: Letter to editor, brief commentary or brief communication
Collections: Non HERDC
School of Public Health Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 10 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 20 Mar 2012, 11:14:22 EST by Geraldine Fitzgerald on behalf of School of Public Health